Alert archive / Idaho / Red Flag Warnings in 2020
Red Flag Warning 17, NWS Pocatello, ID
NWS Pocatello, ID issued this red flag warning at Aug 25, 2020, 3:28 AM MDT for 25 counties in Idaho. It took effect at Aug 25, 2020, 12:00 PM MDT. It was in force for 9 hr. 60 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Aug 25, 2020, 3:28 AM MDT (09:28 UTC)
- In effect from
- Aug 25, 2020, 12:00 PM MDT
- Expired
- Aug 25, 2020, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pocatello, ID
All 25 counties
Bannock County, ID, Bear Lake County, ID, Bingham County, ID, Blaine County, ID, Boise County, ID, Bonneville County, ID, Butte County, ID, Caribou County, ID, Cassia County, ID, Clark County, ID, Custer County, ID, Franklin County, ID, Fremont County, ID, Idaho County, ID, Jefferson County, ID, Jerome County, ID, Lemhi County, ID, Lincoln County, ID, Madison County, ID, Minidoka County, ID, Oneida County, ID, Power County, ID, Teton County, ID, Twin Falls County, ID, Valley County, ID
The radar
The Pocatello radar (KSFX), 49 km from the middle of the area, began a volume at 09:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 3:09 PM MDT | TSTM WND GST 58 | 20 Wsw Oakley, ID | USFS RAWS SYSTEM - COTTON RIDGE |
| Aug 25, 3:09 PM MDT | TSTM WND GST 58 | 20 Wsw Oakley, ID | USFS RAWS SYSTEM - COTTON RIDGE. |
| Aug 25, 3:22 PM MDT | TSTM WND DMG | 16 Ese Almo, ID | POWER OUTAGE FROM PASSING THUNDERSTORM |
| Aug 25, 3:22 PM MDT | TSTM WND DMG | 16 Ese Almo, ID | POWER OUTAGE FROM PASSING THUNDERSTORM. |
| Aug 25, 3:39 PM MDT | TSTM WND GST 49 | 27 Se Malta, ID | USFS RAWS - MOBURG CANYON |
| Aug 25, 3:39 PM MDT | TSTM WND GST 49 | 27 Se Malta, ID | USFS RAWS - MOBURG CANYON. |
| Aug 25, 3:39 PM MDT | TSTM WND GST 49 | 30 Se Malta, ID | USFS RAWS - MOBURG CANYON |
| Aug 25, 3:45 PM MDT | TSTM WND GST 52 | 3 E Idahome, ID | IDAHOME INTERCHANGE. |
| Aug 25, 3:45 PM MDT | TSTM WND GST 56 | 25 Ese Malta, ID | ITD SWEETZER SUMMIT - OBSERVATION |
| Aug 25, 3:45 PM MDT | TSTM WND GST 56 | 25 Ese Malta, ID | ITD SWEETZER SUMMIT - OBSERVATION. |
| Aug 25, 3:45 PM MDT | TSTM WND GST 58 | 12 E Burley, ID | ITD YALE OBSERVATION SYSTEM |
| Aug 25, 3:45 PM MDT | TSTM WND GST 58 | 12 E Burley, ID | ITD YALE OBSERVATION SYSTEM. |
| Aug 25, 4:30 PM MDT | TSTM WND GST 58 | 18 Ene Carey, ID | ITD TOMCAT OBSERVATION SYSTEM |
| Aug 25, 4:30 PM MDT | TSTM WND GST 58 | 18 Ene Carey, ID | ITD TOMCAT OBSERVATION SYSTEM. |
| Aug 25, 4:40 PM MDT | TSTM WND GST 50 | 25 W Arco, ID | INL ARL FRD OBSERVATION FROM CRATERS OF THE MOON |
| Aug 25, 4:40 PM MDT | TSTM WND GST 50 | 25 W Arco, ID | INL ARL FRD OBSERVATION FROM CRATERS OF THE MOON. |
| Aug 25, 4:45 PM MDT | NON-TSTM WND GST 45 | 14 Ssw Rogerson, ID | MESONET STATION 8442 D4 - JACKPOT. |
| Aug 25, 4:48 PM MDT | TSTM WND DMG | 2 Se Pocatello, ID | POCATELLO TOC REPORTS LARGE TREE BLOWN DOWN ACROSS S GRANT AVE. TIME ESTIMATED BASED ON RADAR AND SURROUNDING REPORTS. |
| Aug 25, 4:48 PM MDT | TSTM WND DMG | 4 Se Pocatello, ID | POCATELLO TOC REPORTS LARGE TREE BLOWN DOWN ACROSS GOLF DR AND NUMEROUS TREE LIMBS DOWN AT RIVERSIDE GOLF COURSE. TIME ESTIMATED BASED ON RADAR AND SURROUNDING REPORTS. |
| Aug 25, 4:48 PM MDT | TSTM WND DMG | 5 Se Pocatello, ID | TREE DOWN. TIME ESTIMATED BASED ON RADAR AND NEARBY WIND GUST REPORTS. |
| Aug 25, 4:50 PM MDT | TSTM WND DMG | 2 Ese Pocatello, ID | PORTION OF TREE DOWN AT WASHINGTON ELEMENTARY. PHOTO VIA FACEBOOK. TIME ESTIMATED BASED ON RADAR AND NEARBY OBSERVATIONS. |
| Aug 25, 4:50 PM MDT | NON-TSTM WND GST 50 | 3 W Inkom, ID | PORTNEUF GAP |
| Aug 25, 4:50 PM MDT | NON-TSTM WND GST 50 | 3 W Inkom, ID | PORTNEUF GAP. |
| Aug 25, 4:51 PM MDT | TSTM WND GST 54 | Pocatello Airport, ID | POCATELLO ASOS |
| Aug 25, 4:51 PM MDT | TSTM WND GST 54 | Pocatello Airport, ID | POCATELLO ASOS. |
| Aug 25, 4:54 PM MDT | TSTM WND GST 59 | 23 E Carey, ID | RAWS POTTER BUTTE |
| Aug 25, 4:54 PM MDT | TSTM WND GST 59 | 23 E Carey, ID | RAWS POTTER BUTTE. |
| Aug 25, 4:55 PM MDT | TSTM WND GST 56 | 20 S Arco, ID | INL ARL FRD - COXS WELL |
| Aug 25, 4:55 PM MDT | TSTM WND GST 56 | 20 S Arco, ID | INL ARL FRD - COXS WELL. |
| Aug 25, 5:00 PM MDT | TSTM WND DMG | 3 Sse Moore, ID | BUTTE COUNTY EMERGENCY MANAGER REPORTS NUMEROUS TREE LIMBS DOWN ACROSS THE MOORE AND ARCO AREAS, ALONG WITH REPORTS OF POWER OUTAGES IN RURAL PORTIONS OF BUTTE COUNTY. TIME ESTIMATED BASED ON RADAR AND NEARBY OBSERVED WIND GUSTS. |
| Aug 25, 5:00 PM MDT | TSTM WND DMG | Arco, ID | 4 LARGE STADIUM LIGHT POLES SNAPPED OFF AT THEIR BASES AND DOWN DAMAGING A CHAIN LINK FENCE AT BUTTE COUNTY HIGH SCHOOL. WIRES ALSO DOWN. REPORT FROM COUNTY EM CONFIRMED BY PUBLIC PHOTOS ON FACEBOOK. TIME ESTIMATED BASED ON RADAR AND NEARBY OBSERVED WIND GUSTS |
| Aug 25, 5:00 PM MDT | TSTM WND GST 57 | Arco, ID | INL ARL FRD ARCO OBSERVATION |
| Aug 25, 5:00 PM MDT | TSTM WND GST 57 | Arco, ID | INL ARL FRD ARCO OBSERVATION. |
| Aug 25, 5:00 PM MDT | TSTM WND GST 60 | 20 S Arco, ID | INL ARL FRD - COXS WELL |
| Aug 25, 5:00 PM MDT | TSTM WND GST 60 | 20 S Arco, ID | INL ARL FRD - COXS WELL. |
| Aug 25, 5:00 PM MDT | TSTM WND GST 63 | 4 W Lava Hot Springs, ID | ITD TOPAZ OBSERVATION |
| Aug 25, 5:00 PM MDT | TSTM WND GST 63 | 4 W Lava Hot Springs, ID | ITD TOPAZ OBSERVATION. |
| Aug 25, 5:10 PM MDT | TSTM WND GST 70 | 15 E Arco, ID | INL ARL FRD - DEAN MAN CANYON |
| Aug 25, 5:10 PM MDT | TSTM WND GST 70 | 15 E Arco, ID | INL ARL FRD - DEAN MAN CANYON. |
| Aug 25, 5:15 PM MDT | TSTM WND GST 52 | 4 W Soda Springs, ID | UNION PACIFIC RR OBSERVATION |
| Aug 25, 5:15 PM MDT | TSTM WND GST 52 | 4 W Soda Springs, ID | UNION PACIFIC RR OBSERVATION. |
| Aug 25, 5:15 PM MDT | TSTM WND GST 53 | 10 W Soda Springs, ID | ITD GEM VALLEY OBSERVATION SITE |
| Aug 25, 5:15 PM MDT | TSTM WND GST 53 | 10 W Soda Springs, ID | ITD GEM VALLEY OBSERVATION SITE. |
| Aug 25, 5:20 PM MDT | TSTM WND GST 53 | 12 Nnw Atomic City, ID | MESONET STATION GRI - INL INTEC/GRID 3. |
| Aug 25, 5:20 PM MDT | TSTM WND GST 56 | 5 S Howe, ID | INL ARL FRD - BASE OF HOWE PEAK |
| Aug 25, 5:20 PM MDT | TSTM WND GST 56 | 5 S Howe, ID | INL ARL FRD - BASE OF HOWE PEAK. |
| Aug 25, 5:20 PM MDT | TSTM WND GST 57 | 12 Nw Atomic City, ID | MESONET STATION LOS - LOST RIVER REST AREA. |
| Aug 25, 5:23 PM MDT | TSTM WND DMG | Pocatello, ID | NUMEROUS POWER OUTAGES INCLUDING POCATELLO, CHUBBUCK, MCCAMMON, LAVA HOT SPRINGS, VIRGINIA, SPRINGFIELD |
| Aug 25, 5:23 PM MDT | TSTM WND DMG | Pocatello, ID | NUMEROUS POWER OUTAGES INCLUDING POCATELLO, CHUBBUCK, MCCAMMON, LAVA HOT SPRINGS, VIRGINIA, SPRINGFIELD. |
| Aug 25, 5:25 PM MDT | TSTM WND GST 55 | 10 Sse Howe, ID | MESONET STATION NRF - INL NAVAL REACTORS FACILITY. |
| Aug 25, 5:25 PM MDT | TSTM WND GST 57 | Se Atomic City, ID | INL ARL FRD - ATOMIC CITY |
| Aug 25, 5:25 PM MDT | TSTM WND GST 57 | Se Atomic City, ID | INL ARL FRD - ATOMIC CITY. |
| Aug 25, 5:25 PM MDT | TSTM WND GST 63 | Central Inl, ID | INL ARL FRD OBSERVATION |
| Aug 25, 5:25 PM MDT | TSTM WND GST 63 | Central Inl, ID | INL ARL FRD OBSERVATION. |
| Aug 25, 5:30 PM MDT | TSTM WND GST 57 | 8 Nnw Atomic City, ID | MESONET STATION PBF - INL CRITICAL INFRASTRUCTURE COMPLEX. |
| Aug 25, 5:30 PM MDT | TSTM WND GST 67 | 20 Se Arco, ID | ITD INL PUZZLE - CENTRAL FACILITIES |
| Aug 25, 5:30 PM MDT | TSTM WND GST 67 | 20 Se Arco, ID | ITD INL PUZZLE - CENTRAL FACILITIES. |
| Aug 25, 5:30 PM MDT | NON-TSTM WND GST 57 | 8 Nnw Atomic City, ID | MESONET STATION PBF - INL CRITICAL INFRASTRUCTURE COMPLEX. |
| Aug 25, 5:33 PM MDT | TSTM WND GST 48 | 9 Wnw Grace, ID | USFS RAWS - GRACE |
| Aug 25, 5:33 PM MDT | TSTM WND GST 48 | 9 Wnw Grace, ID | USFS RAWS - GRACE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 00:00Z, 9.5 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3182 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
478 WWUS85 KPIH 250928 RFWPIH URGENT - FIRE WEATHER MESSAGE National Weather Service Pocatello ID 328 AM MDT Tue Aug 25 2020 Expect scattered to likely showers and isolated to scattered thunderstorms today with monsoon moisture moving into the area. Smoke and cloud cover may keep thunderstorm coverage to isolated, but instability from a trough/wave will likely aide thunderstorm development. Expect a mix of dry and wet thunderstorms. Thunderstorms will have small hail as well as gusty outflows of 40 to 50 mph with locally higher gusts possible. IDZ410-411-413-422-425-427-475-476-260300- /O.NEW.KPIH.FW.W.0017.200825T1800Z-200826T0300Z/ Upper Snake River Valley/Idaho Falls BLM- Centennial Mountains and Snake River Range/Targhee NF- Caribou Range/Caribou NF-Sawtooth Range/Northern Sawtooth NF- Middle Snake River Valley/Twin Falls BLM north of the Snake River- Goose Creek and Raft River Valley/Southern Sawtooth NF/Twin Falls BLM south of the Snake River- East Salmon River Mountains/Salmon NF- Lemhi and Lost River Range/Challis NF- 328 AM MDT Tue Aug 25 2020 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR SCATTERED THUNDERSTORMS FOR FIRE WEATHER ZONES 410, 411, 413, 422, 425, 427, 475 AND 476... The National Weather Service in Pocatello has issued a Red Flag Warning for scattered thunderstorms, which is in effect from noon today to 9 PM MDT this evening. * AFFECTED AREA...All ZONES: Fire Weather Zone 410 Upper Snake River Valley/Idaho Falls BLM, Fire Weather Zone 411 Centennial Mountains and Snake River Range/Targhee NF, Fire Weather Zone 413 Caribou Range/Caribou NF Fire Weather Zone 422 Sawtooth Range/Northern Sawtooth NF, Fire Weather Zone 425 Middle Snake River Valley/Twin Falls BLM north of the Snake River, Fire Weather Zone 427 Goose Creek and Raft River Valley/Southern Sawtooth NF/Twin Falls BLM south of the Snake River Fire Weather Zone 475 East Salmon River Mountains/Salmon NF and Fire Weather Zone 476 Lemhi and Lost River Range/Challis NF. * IMPACTS...Lightning with scattered thunderstorms can overwhelm initial attack forces for wild fire fighting with numerous starts. Strong thunderstorm outflow can make fire spread direction and spread rate too hazardous for fire control efforts. * THUNDERSTORMS...Scattered coverage with frequent lightning likely with a mix of dry and wet thunderstorms. * OUTFLOW WINDS...Erratic thunderstorm outflow gusts of 40 to 50 mph with locally higher gusts possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly based on these criteria for Southeastern Idaho: - Thunderstorm coverage of 25 percent, without specific rainfall criteria. && $$
2 follow-up statements
247 WWUS85 KPIH 251937 RFWPIH URGENT - FIRE WEATHER MESSAGE National Weather Service Pocatello ID 137 PM MDT Tue Aug 25 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR SCATTERED THUNDERSTORMS FOR FIRE WEATHER ZONES 410, 411, 413, 422, 425, 427, 475 AND 476... IDZ410-411-413-422-425-427-475-476-260300- /O.CON.KPIH.FW.W.0017.000000T0000Z-200826T0300Z/ Upper Snake River Valley/Idaho Falls BLM- Centennial Mountains and Snake River Range/Targhee NF- Caribou Range/Caribou NF-Sawtooth Range/Northern Sawtooth NF- Middle Snake River Valley/Twin Falls BLM north of the Snake River- Goose Creek and Raft River Valley/Southern Sawtooth NF/Twin Falls BLM south of the Snake River- East Salmon River Mountains/Salmon NF- Lemhi and Lost River Range/Challis NF- 137 PM MDT Tue Aug 25 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR SCATTERED THUNDERSTORMS FOR FIRE WEATHER ZONES 410, 411, 413, 422, 425, 427, 475 AND 476... * AFFECTED AREA...Fire Weather Zone 410 Upper Snake River Valley/Idaho Falls BLM, Fire Weather Zone 411 Centennial Mountains and Snake River Range/Targhee NF, Fire Weather Zone 413 Caribou Range/Caribou NF, Fire Weather Zone 422 Sawtooth Range/Northern Sawtooth NF, Fire Weather Zone 425 Middle Snake River Valley/Twin Falls BLM north of the Snake River, Fire Weather Zone 427 Goose Creek and Raft River Valley/Southern Sawtooth NF/Twin Falls BLM south of the Snake River, Fire Weather Zone 475 East Salmon River Mountains/Salmon NF and Fire Weather Zone 476 Lemhi and Lost River Range/Challis NF. * IMPACTS...Lightning with scattered thunderstorms can overwhelm initial attack forces for wild fire fighting with numerous starts. Strong thunderstorm outflow can make fire spread direction and spread rate too hazardous for fire control efforts. * THUNDERSTORMS...Scattered coverage with frequent lightning likely with a mix of dry and wet thunderstorms. * OUTFLOW WINDS...Erratic thunderstorm outflow gusts of 40 to 50 mph with locally higher gusts possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly based on these criteria for Southeastern Idaho: - Thunderstorm coverage of 25 percent, without specific rainfall criteria. && $$
381 WWUS85 KPIH 260255 RFWPIH URGENT - FIRE WEATHER MESSAGE National Weather Service Pocatello ID 855 PM MDT Tue Aug 25 2020 IDZ410-411-413-422-425-427-475-476-260400- /O.EXP.KPIH.FW.W.0017.000000T0000Z-200826T0300Z/ Upper Snake River Valley/Idaho Falls BLM- Centennial Mountains and Snake River Range/Targhee NF- Caribou Range/Caribou NF-Sawtooth Range/Northern Sawtooth NF- Middle Snake River Valley/Twin Falls BLM north of the Snake River- Goose Creek and Raft River Valley/Southern Sawtooth NF/Twin Falls BLM south of the Snake River- East Salmon River Mountains/Salmon NF- Lemhi and Lost River Range/Challis NF- 855 PM MDT Tue Aug 25 2020 ...RED FLAG WARNING WILL EXPIRE AT 9 PM THIS EVENING FOR FIRE WEATHER ZONES 410, 411, 413, 422, 425, 427, 475, AND 476... While a few isolated additional thunderstorms may linger over the next several hours producing lightning and strong gusty winds, thunderstorm coverage across southeast Idaho in general is decreasing. Thus, the Red Flag Warning is being allowed to expire as scheduled at 9 PM. Fire partners should be aware of the potential for hold over fires to be detected over the next several days following today's lightning. $$ KSMITH
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Aug 25, 2:27 AM MDT, 1 hour 1 minute earlier.
Area forecast discussion, Aug 25, 2:27 AM MDT, 1 hour 1 minute before
Area Forecast Discussion National Weather Service Pocatello ID 227 AM MDT Tue Aug 25 2020 .SHORT TERM...Today through Thursday night. Expect an active weather day today with an upper level wave moving through eastern Idaho which will produce scattered thunderstorms with gusty outflow winds. So, small hail and wind gusts over 50 mph are possible with the storms today. Red Flag warnings will be in effect for the thunderstorm coverage. The storm prediction center has placed southeast and central Idaho in a marginal risk for severe thunderstorms as well. Expect haze and smoke to still be present but areas that get more rainfall may see some improvement. Expect more thunderstorms Wednesday but do not expect coverage to be as great as today with the threat continuing Thursday but by then mainly in high elevations of the eastern highlands and central mountains. Temperatures will remain well above normal Tuesday but expect slight cooling Wednesday and Thursday but remaining slightly above normal for late August. GK && .LONG TERM...Friday through Tuesday. Expect drier conditions Friday through Sunday with nothing but a slight chance of showers along the eastern border. Temperatures will remain above normal Friday and Saturday then a strong cold front will move through late Sunday and expect a significant cool down beginning Sunday with temperatures beginning to drop and Monday and Tuesday will be very cool with high temperatures as much as 10 to 15 degrees below normal. GK && .AVIATION...Smoke and thunderstorms will be the biggest concerns the next 24 hours. Though smoke has gotten better with showers and thunderstorms in the area, off and on MVFR conditions are still possible due to smoke coming in from California. Smoke will be reduced the next couple of days, but smoke will likely linger until Sunday/Monday when a strong cold front moves through. The risk of showers and thunderstorms increases today, especially in the afternoon/early evening. Hail is possible along with gusty winds of around 40 to 50 mph with locally higher gusts. Have VCSH and/or VCTS in the TAFs for now. Will look at adjusting for thunderstorms on station when certainty increases. TW && .FIRE WEATHER...Smoke and thunderstorms will be the biggest concerns the next several days with thunderstorm potential being the biggest concern today. Scattered showers and isolated to scattered thunderstorms will occur today with monsoon moisture moving into the area aided by instability due to a passing trough. Cloud/smoke cover will likely reduce overall instability decreasing confidence. With that said we are still in a marginal risk for severe thunderstorms with the passing trough today. Any thunderstorms will have increased risks of hail and, particularly, gusty winds (around 40 to 50 mph, though locally higher gusts are possible). There will be a mix of dry and wet showers and thunderstorms today. Some thunderstorms will produce rain over 0.10 up to around 0.25 as the monsoon moisture is increasing in our area today. A red flag warning is out for our entire area due to scattered thunderstorm coverage. Smoke will decrease with showers and thunderstorms the next couple of days. However, smoke will likely still be around as we look to remain in southwest flow bringing in smoke from CA/NV/OR until next Monday when the upper- level wind direction will change. Isolated, mostly afternoon, showers and thunderstorms are expected to continue Wednesday and Thursday. Coverage looks to be mostly in the mountains, especially on Thursday. Still looking for breezy to moderate winds late Saturday into Sunday as a strong cold front moves through the area Sunday. Expect temperatures to drop 10 to 15 degrees below normal by next Monday. TW && .AIR STAGNATION...Air quality remains variable this week as southwest flow aloft maintains smoke trajectory from CA, NV and OR. Thunderstorm activity today through Thursday could provide some cleansing/wash out of the atmosphere, but those effects would likely be localized, and could fill back in depending on overnight inversion set up. There is no expectation of widespread wholesale improvement until upper trough dives into the region over the weekend, turning upper flow northwest. GK && .PIH WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from noon today to 9 PM MDT this evening for IDZ410-411-413-422-425-427-475-476. Air Quality alert through this morning. &&
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 7:00 PM MDT | Special Weather Statement | PIH | Cassia | 75 min |
| Aug 24, 8:18 PM MDT | Special Weather Statement | PIH | Cassia, Power | 72 min |
| Aug 24, 9:17 PM MDT | Special Weather Statement | PIH | Power | 58 min |
| Aug 25, 2:25 PM MDT | Special Weather Statement | PIH | Cassia | 50 min |
| Aug 25, 3:10 PM MDT | Special Weather Statement | PIH | Cassia | 50 min |
| Aug 25, 3:20 PM MDT | Severe Thunderstorm Warning | PIH | Blaine, Cassia, Oneida, Power | 40 min |
| Aug 25, 3:55 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Blaine, Cassia, Franklin, Oneida, Power | 50 min |
| Aug 25, 3:59 PM MDT | Special Weather Statement | PIH | Blaine | 46 min |
| Aug 25, 4:02 PM MDT | Special Weather Statement | PIH | Lincoln | 43 min |
| Aug 25, 4:23 PM MDT | Special Weather Statement | PIH | Power | 22 min |
| Aug 25, 4:37 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Bingham, Blaine, Bonneville, Butte, Custer and 4 more | 38 min |
| Aug 25, 4:37 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Bingham, Power | 23 min |
| Aug 25, 4:41 PM MDT | Special Weather Statement | PIH | Bannock | 49 min |
| Aug 25, 4:56 PM MDT | Special Weather Statement | PIH | Bingham | 49 min |
| Aug 25, 5:09 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Bingham, Blaine, Bonneville, Butte, Jefferson and 2 more | 51 min |
| Aug 25, 5:22 PM MDT | Special Weather Statement | PIH | Bingham | 38 min |
| Aug 25, 5:26 PM MDT | Special Weather Statement | PIH | Caribou | 34 min |
| Aug 25, 5:53 PM MDT | Special Weather Statement | PIH | Minidoka | 52 min |
| Aug 25, 5:54 PM MDT | Severe Thunderstorm Warning | PIH | Bingham, Bonneville, Clark, Fremont, Jefferson, Madison and 1 more | 36 min |
| Aug 25, 5:58 PM MDT | Special Weather Statement | PIH | Clark, Jefferson, Madison | 47 min |
Nearby
Red Flag Warnings in Idaho, 2020Every red flag warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.